# SDR IXXA05SMN202S

- Difficulty date: September 27, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 834.5
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIN CARGO COMPT.  AFT FITTING CRACKED 3, STA 834.5 L-14RREMOVED CRACKED FITTING IAW  SRM 51-1-20D PG 21. CLEANED, TREATED AND PRIMED AREA IAW  SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9, SRM 51-3-1 (TORQUE).
